How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 54161
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am taking six 500 mg, of Tylenol a day as well I have been

Customer Question

I am taking six 500 mg, of Tylenol a day as well I have been on this regiment for over a year. Yesterday a d today my left leg was retaining a lot of fluid and gained 8 pounds of fluid.
Submitted: 11 months ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 11 months ago.
The tylenol has nothing to do with it. You could have a blood clot. Have you been tested for this?
Expert:  Dr. Phil, MD replied 11 months ago.
Please don't forget to look at the rating scale for me.I am credited for work only when you rate positiveIf you have more questions, just reply :)